Search Discussions

Main Content

  • Summer1
    Have any of you heard of the new fda warning about risk of gilenya causing severe disability after stopping the medication?  This makes choosing a treatment so much more difficult considering all the terrible side effects that all these DMDs have. 
  • kimnmss
    I need to find a new treatment and my new neurologist recommended gilenya.  After researching it there's no way I'm taking it. I was on Avonex for the first three years and wanted something different because I was tired of the shots and how they made me lose a day every week. I didn't have any progression during that time and I was also eating really well - lots of veggies, gluten/dairy free. I've had two rituxan infusions.  A new lesion appeared sometime at the end of Avonex or during the rituxan.  I wish now I had just stayed on the  Avonex.  I feel the worst I ever had since diagnosis, which is still really minor from many of the posts here.  Good luck. 
  • MS_Navigators
    Good Morning,

    Here is an article from our website about this topic that you may find helpful: FDA Issues Warning

    If you have any questions, please call 1-800-344-4867 to speak to an MS Navigator Monday through Friday, 7am-5pm MT.

    Warm Regards,

    MS Navigator
  • cherylketner
    Yes, I have heard about Gilenya making you revert back to your old symptoms of MS if you stop it. We just started Ocrevus. Less risk/side affects.